# SDR CA141204010

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

(CAN) DURING THE APPROACH, CREW FOUND FLAPS FAIL MESSAGE. LENGTH OF RUNWAY WAS SHORT TO LAND WITH FLAP SYSTEM FAILED,  FLIGHT WAS DIVERTED.
